Doctor insights on:
Medicine For Arm Disorders
Arm disorders: An unhealthy medical condition involving the upper extremity. ...Read more
My granmothet suffers with parkinson disease nd severe pains from shoulders to arms. She takes tramadol hydrocloride kindly suggest some medicine.?
Rule out...: Shoulder and arm pain in the elderly has many causes besides parkinson's. The entity to rule in/out first is the very treatable, potentially very serious polymyalgia rheumatica. A physician can make the call easily. Palpate the temporal arteries during the exam. Your grandmother is fortunate to have a family member who cares as you do. Thanks for writing. ...Read more
Could tongue fasciculations, arm tremors, depression be a sign of Wilson's disease? Does long term use of psychiatric drugs cause Wilson's disease?
My response: Psychiatric drugs do NOT cause Wilson's disease which is a problem with copper metabolism. This would be evaluated by blood testing including copper and ceruloplasmin. Since you seem concerned, see your doctor and uncover why you have issues. A tardive dyskinesia can be treated if present. ...Read more
No medicines.: There's no such thing as natural spot fat loss. You need to lose weight in general ; a certain % will be arm fat. Eat healthfully ; be physically active. Calories burned must > calories consumed. You can tone your arms w standing biceps curl w dumbbells, hammer curls w dumbbells, triceps kickback w dumbbells ; lying triceps extension w dumbbells. ...Read more
NSAID's: May help.Get a more detailed answer ›
See doctor or...: There is not enough information in your question to answer. The best person to answer it is your primary doctor, who knows your whole medical story, your medications, your allergies (if any). Alternatively you could talk to a pharmacist to find out if the particular medicine has those side effects. Be sure to mention all of the medicines and supplements you take, as they can interact. ...Read more
No, but...: Anxiety does not cause arm pain per se, however it does manifest itself in a myriad of ways, and can cause symptoms that are not in fact there, or magnify ones that are minor. They could be completely coincident and unrelated. A visit with a mental health professional is advised, as you can be helped! ...Read more
Needs surgical drain: At this stage u should c a general surgeon and have it looked at, and b prepared 2 have it opened & drained @ that appointment. Sounds 2 late in the process 4 medication. Cultures will b taken, & u will b started on an antibiotic which may later b changed depending on the result of the cultures & sensitivity testing. ...Read more
Clots: Brusinng can cause that however blood clots or infection of your vein can be a cause and can be fatal. ...Read more
I have been having this problem for a time now. My arm will start to go numb then it moves on down. What would cause this? I have sherman's disease.
EMG/NCS: This test performed by neurologist or rehab doctor can help make sense of your symptoms. Also, please follow up with an orthopedic spine surgeon from in your community. ...Read more
Left arm paresthesia: There are many possible causes, ranging from blood vessel compression, nerve compression, brachial plexus compression, spinal cord problems, various brain lesions such as tumors, decreased blood supply, or partial seizures. More information is needed. More detail on what part of the arm, for how long, under what conditions, etc. I suggest you consult your family doctor or a neurologist. ...Read more
Yers, rare: If one were to get a severe infection from drug injection, rarely an amputation may be needed. If one accidentally injects some caustic drug into an artery, then I have also seen a rare need for amputation. I am sure that for all doctors in the us, an amputation surgery is the final last option used after all other options have failed or all other options have been exhausted. ...Read more
Yes: Sometimes the addict accidentally injects an artery t hereby causing it to clot. This can yield immediate severe pain and eventual gangrene. Sadly, there is no way to reverse this damage -- no operation, no medicine, no therapy. The only thing to be decided is how much is amputated -- fingers, hand, wrist or forearm. ...Read more
What causes a reduced arm swing on one side? Besides Parkinson's disease? What else can cause it?
I was in a accident where my arm was drug out the car for 30yards at 45mph severed most of the nerves and vein, now have burning will it ever go away?
I do not understad: Please more detail, about the problem you have? ...Read more
I was prescribed gaberpentine for sleep isn't that an odd drug I tried it and had a terrible reaction my arm went completely numb?
Gabapentin: Gabapentin can be a very useful medication to help people sleep better. It would be good to check with your doctor to understand why your arm became numb. It would be unusual for a medication to cause only your arm to be numb and not other areas of your body. Hope this answer helps. ...Read more
Itchy bump like rash on 2yr olds arm had for 2months since he had handfootmouth disease, what could it be? Http://i194.Photobucket. Com/albums/z119/rub
Rash: You should see your dermatologist for treatment. ...Read more
See a doctor: Numbness is a neurological symptom, face and arms suggest brain and spinal cord are involved, imperative to see a physician for a thorough neurological examination. Seeking detoxification is also important. Iv drug use is notorious for medical complications. There maybe very harnful impurities in the drugs you are using. ...Read more
Not typical: Main symptoms include resting tremor, muscle stiffness, gait imbalance, decreased facial expression. Pins and needles might occur transiently and later in course as a co-morbidity, but peripheral nerve involvement is not a part of Parkinson's. However, occasionally, medication side effects can cause "pins and needles". ...Read more
SEE A DOCTOR: Please.Get a more detailed answer ›